Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
198 Doctors are Online

Peeling skin, itching after bleach and facial. Help

Hi, I did oxcy bleach and facial two days ago and my cheeks have been affected. I feel the skin is peeling off and its in white colour, its also itchy at times. I am getting married in next two weeks. Please suggest me remedy. Do help as i am very much tensed and worried, also let me know how long will it iake to get rid of this. Please Help
Asked On : Sun, 31 Mar 2013
Answers:  1 Views:  42
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Dermatologist 's  Response
hi,thanks for writing here.Most of parlor procedures always produces some exfoliation.In fact this is dead layer of skin which is peeling off which will give brightness later,however it is always associated with dryness so we see it as white.Most of these recover within a week.You just start applying cetaphil moisturising cream with desonide cream ,do not apply soap,wash with cold water only,avoid sun exposure. I hope this will solve your problem.You need not to be worry much.
Answered: Mon, 1 Apr 2013
I find this answer helpful

2 Doctors agree with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor